# SDR DALA2017100507289

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 34,276 hours, 17,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE 1 INCH SKIN CRACK IN EMPENNAGE CANTED STA 1531.604 ABOUT 1 FOOT UP FROM STAIR OPENING. CLEANED AREA AND REMOVED FASTENERS PER SRM 53-00 FOR INSP. VERIFIED CRACK INDICATION PER NDT 06-10-01.001. MARKED ENDS OF CRACK. DRILLED OUT 6 RIVETS TO ALLOW BACKING PLATE FOR STOP DRILL. CUT OUT DAMAGE 1.0 INCH HOLE. HFEC PER SPM 06-10-01.001. DAMAGE CONTAINED. FABRICATED DOUBLER AND FILLER .040 2024 T3.  CONTINUED DRILLING UP DOUBLER AND INSTALLED IAW SRM 53-00-01.  OK FOR SERVICE.
